# SDR AALA20121001015

- Difficulty date: September 26, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 6,552 hours, 2,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SKIN CORRODED FROM STATIONS 947 TO 967, STRINGERS 20 TO 22 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-026226.
